Generalization of certain theorems of Karamata to the case of functions of two variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1972), pp. 109-115
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_5_a15,
author = {\`E. V. Chelidze},
title = {Generalization of certain theorems of {Karamata} to the case of functions of two variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {109--115},
year = {1972},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_5_a15/}
}
È. V. Chelidze. Generalization of certain theorems of Karamata to the case of functions of two variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1972), pp. 109-115. http://geodesic.mathdoc.fr/item/IVM_1972_5_a15/